# SDR CHQA200800245

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 16,179 hours, 13,841 cycles
- Engine: Ge CF343B1
- Engine time: 16,173 hours, 13,839 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10011
- Part serial: 1929A
- Condition: False Indication
- Location: Te Flaps
- Part time: 11,166 hours, 9,399 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5652, IAH TO ATL - IN CRUISE FLIGHT THE FLIGHT CREW RECEIVED A FLAPS FAIL EICAS MESSAGE.  THE FLIGHT CONTROL SYNOPTIC PAGE INDICATED THE FLAPS WERE OUTLINED IN YELLOW SHOWING ZERO DEGREES OF EXTENSION.  THE AIRCRAFT LANDED BACK AT IAH WITHOUT INCIDENT.  MAINTENANCE PULLED FECU CODES FOR THE RIGHT BRAKE POSITION SENSING UNIT AND THE FECU.  THE RIGHT BRAKE POSITION SENSING UNIT WAS REPLACED AND THE FLAP SYSTEM OPERATED NORMALLY.
